# SDR 0202789150

- Difficulty date: August 22, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- Aircraft time: 84,208 hours, 91,708 cycles
- Engine: Pwa JT8D7
- Engine time: 74,552 hours, 69,636 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D7
- Part serial: 657287
- Condition: Failed
- Location: Right
- Part time: 74,552 hours, 69,636 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: T, A
- Precautionary procedure: C, F

## Discrepancy

DURING TAKEOFF ROLL, THE RIGHT ENGINE EXPERIENCED AN UNCONTAINED FAILURE AND RELATED ENGINE FIRE.  CREW ABORTED TAKEOFF AND DISCHARGED THE RIGHT ENGINE FIRE BOTTLE.  MAINTENANCE REPLACED THE FIRE BOTTLE AND RIGHT ENGINE.  AIRCRAFT RETURNED TO SERVICE.
